# SDR SWIA202053681

- Difficulty date: September 19, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR MOUNT FITTING AT NUTPLATE LOCATION, BETWEEN LBL 9 TO LBL 27 FS 310.00.  C-CHECK RO 10/22/2020.  CORROSION 100% THROUGH FLOOR MOUNTING FITTING, REMOVED CORRODED FITTING FROM FS 310.00 FLOOR SUPPORT POST, REF CRJ700 SRM.  INSTALLED REPLACEMENT FITTING TO FS 310.00 FLOOR SUPPORT POST, REF CRJ700 SRM.  RESTORED FINISH, APPLIED CORROSION INHIBITING COMPOUND TO INSTALLED FITTING.
